# SDR TC8A98017

- Difficulty date: March 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181SK
- Make and model: Doug DC-8-62
- Aircraft serial: 45910
- Engine: Pwa JT3D3B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

REJECTED TAKEOFF AT 80 KNOTS DUE TO COMPRESSOR STALL NR 2 ENGINE.  MAX THRUST WAS USED, 1.90 EPR.  INSPECTED INLET AREA, EXHAUST AREA AND INNER STAGE BLEED VALVE, NO DEFECTS NOTED.  RUN-UP ENGINES, ACCOMPLISHED BY CAPTAIN, BLEED VALVES OFF, BLEED VALVES ON AND ANTI-ICE VALVES ON.  OPERATION OF BLEED VALVE CLOSES AT 58 PERCENT N1.  RUN-UP OK, OPERATION VALVE, NO DEFECTED NOTED IAW MM 71-00.
